# SDR 06FDEA0420

- Difficulty date: January 29, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-203
- Aircraft serial: 318
- Aircraft time: 29,659 hours, 12,912 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-7830-92391 EXHAUST THRUST REVERSER AFT INNER BARREL SKIN REPAIR NR 2 ENGINE RIGHT T/R.  COMPLIED WITH EA 6-7830-92391A EXHAUST - THRUST REVERSER - AFT INNER BARREL SKIN REPAIR NR 2 ENGINE RIGHT T/R.
